EconPapers    
Economics at your fingertips  
 

Characterizations of Irregular Multigenerator Gabor Frame on Periodic Subsets of ℝ

D. H. Yuan, Y. Feng, Y. F. Shen and S. Z. Yang

Abstract and Applied Analysis, 2012, vol. 2012, 1-14

Abstract:

We consider the multigenerator system , for and , , where the parameters are not necessary the same. With the help of frame theory, we provide some sufficient or necessary conditions for the system to be a frame for . Moreover, we present some characterizations for this system to be a Parseval frame.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/746823.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/746823.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:746823

DOI: 10.1155/2012/746823

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:746823